EconPapers    
Economics at your fingertips  
 

Symmetric Spaces and Fixed Points of Generalized Contractions

Sarah Alshehri, Ivan Aranđelović and Naseer Shahzad

Abstract and Applied Analysis, 2014, vol. 2014, 1-8

Abstract:

Some fixed point results in semi-metric spaces as well as in symmetric spaces are proved. Applications of our results to probabilistic spaces are also presented.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/763547.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/763547.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:763547

DOI: 10.1155/2014/763547

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:763547